# SDR UPS06M46696

- Difficulty date: April 14, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS3 FIRST OFFICERS O2 MASK BUTTON IS MISSING PARTS     RE-INSERTED TOP CAP ON FIRST OFFICER O2 MASK BUTTON AS REQUIRED.
